Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the theory of Frobenius extensions and its application to Lie superalgebras


Authors: Allen D. Bell and Rolf Farnsteiner
Journal: Trans. Amer. Math. Soc. 335 (1993), 407-424
MSC: Primary 17B70; Secondary 17A70, 17B55
MathSciNet review: 1097163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using an approach to the theory of Frobenius extensions that emphasizes notions related to associative forms, we obtain results concerning the trace and corestriction mappings and transitivity. These are employed to show that the extension of enveloping algebras determined by a subalgebra of a Lie superalgebra is a Frobenius extension, and to study certain questions in representation theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B70, 17A70, 17B55

Retrieve articles in all journals with MSC: 17B70, 17A70, 17B55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1097163-5
PII: S 0002-9947(1993)1097163-5
Keywords: Frobenius extensions, Lie superalgebras
Article copyright: © Copyright 1993 American Mathematical Society